# SDR ASAA0480606

- Difficulty date: December 16, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59100424
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, RIGHT WING OUTBOARD FLAP INBOARD VANE PREVIOUS L/E REPAIR IS CHAFED.  REPLACED DAMAGED REPAIR DOUBLER.  (M)
